Prednicare steroids for cats

Veterinary surgeons can charge whatever they want and sometimes their prices are very high. It is true that they cannot perhaps buy in the same bulk as we do, so they have to pay a bit more for their drugs in the first place. They also tend to be reluctant to charge sufficiently for their professional time (because people complain) so they load medication in order to top up some of their income. Our whole business revolves around selling everything as cheaply as we can for a high level of customer service, so our prices are usually much lower. In my view vets should charge for their skills in diagnosing and operating, but leave companies like us to retail the medication and food animals need. We do that side of things much better than them in my view. However if people continue to buy products from their local vet, then they will end up paying more for those things.

Thank you for sharing your experiences of this upsetting condition. Martin is currently unavailable but I would like to offer you some response in the mean time.
@Frances the dose rate is not clearly established, its used ‘off license’ which means it hasn’t been subjected to the rounds of clinical trials etc a licensed drug has been. Your vet will make a judgement as to if it is appropriate and dose based on weight, severity of the symptoms, concurrent medication, body condition etc.
@Roula sorry to hear your story, it sounds as though there has been a break down in the relationship with your vets so it may be worth seeking a second opinion, either within the clinic, or from another vet clinic.
@Tweed Trevor its very hard to predict, there will almost certainly be some improvement but dogs readjust and can live normally and very happily with a permanent head tilt.

Steroids themselves, during treatment, may cause Cushingoid symptoms involving significant alteration of fat, carbohydrate, protein and mineral metabolism, . redistribution of body fat, muscle weakness and wastage and osteoporosis may result. During therapy, effective doses suppress the Hypothalamo-Pituitreal-Adrenal axis. Following cessation of treatment, signs of adrenal insufficiency extending to adrenocorticol atrophy can arise and this may render the animal unable to deal adequately with stressful situations. Consideration should therefore be given to means of minimising problems of adrenal insufficiency following the withdrawal of treatment, . dosing to coincide with the time of the endogenous cortisol peak (. in the morning with regard to dogs and the evening with regard to cats) and a gradual reduction of dosage (for further discussion see standard texts). Systemically administered corticosteroids may cause polyuria, polydipsia and polyphagia, particularly during the early stages of therapy. Some corticosteroids may cause sodium and water retention and hypokalaemia in longer term use. Systemic corticosteroids have caused deposition of calcium in the skin (calcinosis cutis). Corticosteroids may delay wound healing and the immunosuppressant actions may weaken resistance to or exacerbate existing infections. In the presence of bacterial infection, anti-bacterial drug cover is usually required when steroids are used. In the presence of viral infections, steroids may worsen or hasten the progress of the disease.

My dog (2yrs) had diarrhea and was vomiting. I took him to his vet and the dog injected 2 meds and prescribed Metronidazole 250mg to be taken daily w/food (full stomach). The vet said to give him babyfood till he's better. Once my dog started eating the babyfood, I gave him his 1st pill. However, I haven't given him the 2nd dosage because my dog won't eat or drink water. He has a lil diarrhea and is going frequently although it's not much what he excretes. My question: can & should I cont to give Metronidazole on an empty stomache? He's lost his appetite and I worry of giving the med cause of this.

Prednicare steroids for cats

prednicare steroids for cats

My dog (2yrs) had diarrhea and was vomiting. I took him to his vet and the dog injected 2 meds and prescribed Metronidazole 250mg to be taken daily w/food (full stomach). The vet said to give him babyfood till he's better. Once my dog started eating the babyfood, I gave him his 1st pill. However, I haven't given him the 2nd dosage because my dog won't eat or drink water. He has a lil diarrhea and is going frequently although it's not much what he excretes. My question: can & should I cont to give Metronidazole on an empty stomache? He's lost his appetite and I worry of giving the med cause of this.

Media: